# SDR 2005FA0000890

- Difficulty date: June 1, 2005
- Submitted: June 24, 2005
- Operation: General aviation
- Aircraft: N1249G
- Make and model: Cessna 310Q
- Aircraft serial: 310Q1100
- Engine: Cont IO470V
- Propeller: Mcauly 3AF32C87
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Cracked
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CASE CRACKED BEYOND REPAIR AT NR 1 CYLINDER, FOUND 2 THRU BOLTS SHEARED AND 5 CYLINDER STUDS BROKEN ON NR 1 CYLINDER.  THRU BOLTS DEFECTIVE CAUSING A CHAIN REACTION IN SHEARING CYLINDER STUDS.  SINCE CYLINDER WAS NO LONGER SEATED SQUARELY TO THE CASE, THIS CAUSED THE CASE TO CRACK WHILE ENGINE WAS IN OPERATION.  (K)
